View Full Version : Anyone else?
10-25-2010, 02:40 AM
Just quickly do others on long term steroids, roughly 20 mg or higher also get the completely unaware feeling, a feeling that your not on planet earth, dizzyness and fatigued for the majority of the day?
When I got down to about 12.5 mg and lower, things started getting alot more normal, and when I went outside it once again felt like I was walking through a 'real' place.
Do others on long term Prednisolone experience similiar events?
Thanks alot =]
10-25-2010, 08:34 PM
Prednisone is evil. The doctor always says I know it makes you feel good but its not good for you when he puts me on it, and I laugh at him it makes me feel horrible. It works on the pain and inflammation, but in every other physical way it is horrid. I was on it for over a year after I was first diagnosed, and half the time I felt like I didn't even know who I was. I would forget conversations while having them. Once I started researching it I discovered it was evil, and I discovered why I had gained so much weight which nobody had warned me about, I demanded to be stepped off of it immediately. Never take the steriods unless you have to have them is my personal opinion.
10-25-2010, 09:25 PM
Thank you so much for establishing how horrible this crap is.
It truly is a devestating pill once taken long term. I was also on it for a year like you, high amounts. It changes you as a person, makes you feel sick, look horrible, feel atrocious 24-7!
I get annoyed when peoples responses are often, ''but it helps you''....because there must be a better way to be treated rather than this prick of a thing called prednisolone.
Low amounts are fine, theres nothing wrong with that, but 20mg or higher for a long time is like living in hell. I dont care what anyone says or thinks, because it is HELL. Some people who are on smaller amounts, or high amounts but not for long wont feel the bad effects of being on it long term, and are often the ones who say its not that bad.